MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA MID-RANGE AIRE-CUF ADULT TRACH TUBES; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA MID-RANGE AIRE-CUF ADULT TRACH TUBES; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 750190
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cuff of the trach tube didn't inflate properly.There was no patient involvement reported.
 
Additional Manufacturer Narrative
One device was received for evaluation in relation to the reported event.Evaluation of the device is currently in progress.Once the evaluation is complete, a follow-up report with evaluation results will be submitted.
 
Additional Manufacturer Narrative
Other, other text: one unit was returned for investigation.Upon physical inspection, it was found that the complained issue could not be duplicated.Dhr review was done, no issues related to the original complaint were found.

Brand Name
BIVONA MID-RANGE AIRE-CUF ADULT TRACH TUBES
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key13789359
Report Number3012307300-2022-04602
Device Sequence Number3824268
Product Code JOH
UDI-Device Identifier15021312006438
UDI-Public15021312006438
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K083641
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/18/2026
Device Model Number750190
Device Catalogue Number750190
Device Lot Number4107634
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2022
Supplement Date Received by Manufacturer03/13/2022
Initial Report FDA Received Date03/16/2022
Supplement Report FDA Received Date04/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown